# SDR C2XA07IA180

- Difficulty date: August 2, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 10,685 hours, 2,660 cycles
- Engine: Allsn AE3007A
- Engine time: 10,888 hours, 5,773 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312306
- Condition: Shutdown
- Location: Nr 2
- Part time: 10,888 hours, 5,773 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

OKC - FLIGHT 2726, THE CREW REPORTED THAT THE NUMBER TWO ENGINE SHUTDOWN IN FLIGHT.  THE AIRCRAFT LANDED IN OKC WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  OPEN
